# SDR DALA2023101008326

- Difficulty date: October 5, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N312DN
- Make and model: Airbus A321-213
- Aircraft serial: 7364
- Aircraft time: 18,680 hours, 8,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 33 ABC EMERGENCY LIGHT INOP. REPLACED EMERGENCY LIGHT ASSY AT SEAT 33ABC PER A321 AMM 33-51 OPS CKS GOOD. MEL AND PLACARD REMOVED. (LP# 4384494)
